# SDR SWIA200312360

- Difficulty date: August 27, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 10,835 hours, 16,215 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 2947
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 4,288 hours, 5,646 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILS WHEN SELECTED TO F/O'S SIDE.  TRIM FAIL & AUTOPILOT FAIL ON MAP & T, P, & E ON AUTO PILOT PANEL.  ILLUMINATE WITH ASSOCIATED FAILURE.  F/O'S FLIGHT DIRECTOR BARS AT TIMES ERACTIC WITH PITCH UP COMMANDS.  REMOVED AND REPLACED AUTOPILOT COMPUTER  IAW MM 22-10-02.  OP CHECKS GOOD.  P/N:  622-8315-402  S/N OFF:  2947  S/N ON:  1539.
